# SDR EISA98222

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Out Of Position
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 STRUT OVERHEAT LIGHT ILLUMINATED AFTER APPLYING CLIMB POWER.  AIR TURN TACK TO CHP.  GENERATED FROM PILOT REPORT. REPOSITIONED AND TIGHTENED MODULAR VALVE AND CORRESPONDING BULKHEAD CONNECTIONS.  OPS CHECK GOOD IAW MM 36.  (M)
